Posted by: Sandra | 2011-11-25


Hi had an angiogram and was found to have muscle bridiging of the lad, 53 year old female, non smoker please advise if this is a serious condition I am on ecotrin,bilocor and aspavor,however i still suffer from short breath which concerns me a bit, also when will the cramping in leg stop after the agioseal done 4 months ago

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Hi Sandra.

Muscle bridging in the LAD artery is usually not a serious condition at all, since blood flow in the coronary arteries t6akes place mainly in “diastole”, ie when the heart muscle is relaxed.

If your coronary arteries are otherwise completely normal, as they usually would be in a woman aged 53, then I suspect the muscle bridging is an incidental finding and is not responsible for any symptoms you may have had. The shortness of breath may possibly be due to the Bilocor you are taking, and I suggest you ask your cardiologist whether you really need to take Bilocor.

Cramping in the leg four months after an angioseal is abnormal and makes me suspect there may be a restriction in blood flow to your leg. Please see your cardiologist, or a vascular surgeon, to have the circulation in the leg assessed.

Best wishes. JT

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.